# SDR 9625729996

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Rt Acm
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 25,000 FEET EN ROUTE.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN AND DESCENT WAS MADE TO 10,000 FEET.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BROKEN CLAMP AND DUCT LEAK AT RIGHT AIR CYCLE MACHINE TURBINE DISCHARGE.  REPLACED CLAMP, OPERATIONAL CHECK NORMAL.
